# SDR CALA2019082301419

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 94,240 hours, 22,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3 LEFT, EMERGENCY LIGHT INOP. RELAMPED AND PERFOMED EMERGENCY LT. OPS TEST AS DESCRIBED IN 2SVC, LT. TESTED GOOD.
